Bulletin of the American Mathematical Society

Prime ideals and integral dependence

I. S. Cohen and A. Seidenberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 4 (1946), 252-261.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183507841

Mathematical Reviews number (MathSciNet)
MR0015379

Zentralblatt MATH identifier
0060.07003

Citation

Cohen, I. S.; Seidenberg, A. Prime ideals and integral dependence. Bull. Amer. Math. Soc. 52 (1946), no. 4, 252--261. https://projecteuclid.org/euclid.bams/1183507841


Export citation